# SDR DL76G002110

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 8,831 hours, 1,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 43692
- Condition: Inoperative
- Location: Seat 24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHTS INOP FROM ROWS 21 TO 31 A/B.  FOUND WIRES BROKEN AT SEAT 28 A/B.  REPAIRED WIRING.   REPLACED BATTERY AND CHARGER AT SEAT 24 A/B.  FWD TO MCO AND PLACARD PER MEL 33-51-03.
